# SDR FDEA201401030015

- Difficulty date: January 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 35,225 hours, 14,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT CABIN DOOR SHOWED UNLOCKED AT FL 240.  LEVELED OFF, PERFORMED QRH & PUSHED ON THE HANDLE.  DOOR SHOWED LOCKED.  CONTINUED TO CLIMB & DOOR SHOWED UNLOCKED AT FL 340, FINAL ALTITUDE WAS TO BE FL 400, RETURNED TO DEPARTURE.   REMOVED AND REPLACED DOOR WARNING SWITCHES 7WS AND 43WS IAW AMM 52-71-11-04 AND TESTED IAW AMM 52-71-11-05 AND 52-71-00-05.  DOOR WARNING OPERATES NORMAL AND ACFT  IS OK FOR SERVICE.
